# SDR SWAA2025121551849

- Difficulty date: December 12, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N8670A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36656
- Aircraft time: 35,385 hours, 17,358 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR SLIDE FELL OUT BUT DID NOT DEPLOY.   RE-PACKED AFT SERVICE DOOR SLIDE IAW MT 725-61-06. ACFT OK FOR SERVICE.
